# SDR COEA2015072109816

- Difficulty date: July 21, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 30,253 hours, 30,622 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Fitting
- Part number: S53173206201
- Condition: Corroded
- Location: Cockpit Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 148276 NR 200060 HEAVY CHECK COE & MAJOR REPAIR.  FIRST OFFICERS SEAT FITTING HAS LEVEL 2 CORROSION ON 3 OF 4 RAISED AREAS COMMON TO NUTPLATES.  REPAIR PER SRAS CE-4120 15 9480 DATED 8 6 15.
